PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 2 | 165-182
Tytuł artykułu

On relations between operators on R^{N}, T^{N} and Z^{N}

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study different discrete versions of maximal operators and g-functions arising from a convolution operator on R. This allows us, in particular, to complete connections with the results of de Leeuw [L] and Kenig and Tomas [KT] in the setting of the groups R^{N}, T^{N} and Z^{N}.
Słowa kluczowe
Czasopismo
Rocznik
Tom
101
Numer
2
Strony
165-182
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-30
Twórcy
autor
  • Department Of Mathematics, Washington University, Box 1146, St. Louis, Missouri 63130, U.S.A.
autor
  • Departament de Matemátiques, Facultat de Ciences, Universitat Autónoma de Barcelona, 08193 Bellaterra (Barcelona), Spain
Bibliografia
  • [A] I. Assani, The Wiener-Wintner property for the Helical Transform of the shift on [0,1]^Z, preprint.
  • [AP] I. Assani and K. Petersen, The helical transform as a connection between ergodic theory and harmonic analysis, Trans. Amer. Math. Soc., to appear.
  • [B] R. P. Boas, Entire Functions, Academic Press, 1954.
  • [Bo] J. Bourgain, Pointwise ergodic theorems for arithmetic sets, IHES Publ. Math. 69 (1989), 5-45.
  • [CP] J. Campbell and K. Petersen, The spectral measure and Hilbert transform of a measure-preserving transformation, Trans. Amer. Math. Soc. 313 (1989), 121-129.
  • [C] L. Carleson, On convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157.
  • [CW] R. Coifman and G. Weiss, Transference methods in analysis, CBMS Regional Conf. Ser. in Math. 31, Amer. Math. Soc., 1977.
  • [FS] R. Fefferman and F. Soria, The space Weak-H¹, Studia Math. 85 (1987), 1-16.
  • [HL] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), 81-116.
  • [H] R. Hunt, On the convergence of Fourier series, in: Orthogonal Expansions and their Continuous Analogues, Proc. Conf. Edwardsville 1967, Southern Illinois Univ. Press, Carbondale, Ill., 1968, 235-255.
  • [KT] C. Kenig and P. Thomas, Maximal operators defined by Fourier multipliers, Studia Math. 68 (1980), 79-83.
  • [L] K. de Leeuw, On L_p multipliers, Ann. of Math. 81 (1965), 364-379.
  • [NRW1] A. Nagel, N. Rivière and S. Wainger, A maximal function associated to the curve (t,t²), Proc. Nat. Acad. Sci. U.S.A. 73 (5) (1976), 1416-1417.
  • [NRW2] A. Nagel, On Hilbert transforms along curves. II, Amer. J. Math. 98 (2) (1976), 395-403.
  • [S] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [SW] E. M. Stein and G. Weiss, Introduction to, Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i2p165bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.